HRT – Often Hidden
#M2F or #F2M wants to begin #hormone replacement therapy, but has not come out to wife/spouse, husband/boyfriend, or significant other. Should he or she begin HRT before coming out? What HRT emotional changes or HRT physical changes can he or she expect? and how soon?
Since posting this, I have had many views, so I am aware that this is a common topic of concern. Thought I would add to the post.
Often the trans M2F does not tell their partner they are using HRT. They may “dabble” with the idea. ‘Dabbling’ means, start/stop, start/stop, several times before finally decide to go forward M>F. Hormones can have remarkable effects on the human body. Feminization or masculinization (F>M) occurs over time. For the M>F skin softening and lack of muscle tone, with some breast changes occur over the first 3-6 months. But how quickly physical changes occur is determined by individual response to hormone therapy. Psychological changes which I will consider for this post as “mood changes/swings” can also occur. This can be exemplified in the M>F as ‘depression’ or a ‘lady term’ “PMS-ing” to name a couple. In F>M, it is my understanding from others that it can be seen as ‘depression’ and unusual aggression
I cannot say that damage to our relationship didn’t happen during these times of #secrets because the erratic behavior was unexplained. I honestly don’t know that J even realized how much he ‘changed’ during these episodes, or how this unexplained behavior effected me. The usual result on the trans partner is sadness, concern, frustration over the behavior which is not understand and personal questions – ‘What did I do?” My suggestion is, be honest with your partner. When you decide to try HRT, be up front and don’t keep it a secret.
Please share your thoughts and your experience. #secret #honesty #HRTtherapy #HRT #HRT_emotional_changes #HRT_physical_changes #self_medicating #comingout #M2F #F2M #mood #depression #aggression #confusion #sadness #love #T #estrogen
Check out the video by Violet4151 in the sidebar.